# SDR SWAA2023081477855

- Difficulty date: July 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500B TO BS500C AND STR26R AT FWD CARGO COMPARTMENT 2023-413327<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS500B TO BS500C AND STR26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 6 REV. D SEE INDIVIDUAL SIGN OFF BELLOW.;[02] COMPLETE TASK CERTIFIED
